Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Conull hypersurfaces in Minkowski space
HTML articles powered by AMS MathViewer

by Norman Goldstein PDF
Proc. Amer. Math. Soc. 85 (1982), 531-532 Request permission

Abstract:

A submanifold of ${\mathbf {M}} = {\text {Gr(2,}}{{\mathbf {C}}^4}{\text {)}}$ is conull when its conormal space is in the kernel of the dualized conformal metric of $M$. We show that there are no conull compact complex $3$-dimensional submanifolds of $M$.
References
Similar Articles
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 531-532
  • MSC: Primary 32M10; Secondary 14M15, 32J99, 32L25
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660598-4
  • MathSciNet review: 660598